Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



The John-Nirenberg constant of $ \mathrm{BMO}^p$, $ p> 2$

Authors: L. Slavin and V. Vasyunin
Translated by: The Authors
Original publication: Algebra i Analiz, tom 28 (2016), nomer 2.
Journal: St. Petersburg Math. J. 28 (2017), 181-196
MSC (2010): Primary 42A05, 42B35, 49K20
Published electronically: February 15, 2017
MathSciNet review: 3593004
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is a continuation of earlier work by the first author who determined the John-Nirenberg constant of $ \mathrm {BMO}^p\big ((0,1)\big )$ for the range $ 1\le p\le 2$. Here, that constant is computed for $ p>2$. As before, the main results rely on Bellman functions for the $ L^p$ norms of the logarithms of $ A_\infty $ weights, but for $ p>2$ these functions turn out to have a significantly more complicated structure than for $ 1\le p\le 2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 42A05, 42B35, 49K20

Retrieve articles in all journals with MSC (2010): 42A05, 42B35, 49K20

Additional Information

L. Slavin
Affiliation: University of Cincinnati, 2815 Commons Way, Cincinnati, Ohio 45221

V. Vasyunin
Affiliation: St. Petersburg Branch, V. A. Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, 191023, St. Petersburg, Russia; St. Petersburg State University, Universitetskii pr. 28, 198504, St. Petersburg, Russia

Keywords: BMO, John--Nirenberg inequality, Bellman function
Received by editor(s): June 1, 2015
Published electronically: February 15, 2017
Additional Notes: The authors were supported by RSF (grant no. 14-41-00010)
Article copyright: © Copyright 2017 American Mathematical Society